Sudafed mucus relief day and night capsules contain paracetamol, caffeine, and phenylephrine. Both sets of capsules reduce swelling in the nasal passages to help increase airflow and make breathing easier.
- They also contain paracetamol, an analgesic that will help decrease your temperature and ease any aches and pains.
- The Day capsules also contain 25mg of caffeine to help you power through your busy schedule.
- they tackle blocked noses, headaches, fevers, sore throats, and all the aches and pains associated with the common cold.